MathSciNet Relay Station
MathSciNet bibliographic data
MR107280 53.00 (35.00)
Reinhart, Bruce L. Harmonic integrals on foliated manifolds. Amer. J. Math. 81 1959 529–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement